MathSciNet Relay Station
MathSciNet bibliographic data
MR2559339 33C45 (33C05 94A17)
Dominici, Diego Fisher information of orthogonal polynomials. I. J. Comput. Appl. Math. 233 (2010), no. 6, 1511–1518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement